MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08837031190
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The anti-hcv ii reagent expiration date was not provided.The cobas e411 rack serial number was (b)(6).Calibration on 25-apr-2024 was within the expected ranges.Qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable low results for 1 patient sample tested with elecsys anti-hcv g2 (anti-hcv ii) assay on a cobas e411 immunoassay analyzer when compared to a competitor's platform (abbott).Initial result: 0.073 coi which was interpreted as non-reactive (negative).1st repeat result: 0.67 s/co (tested on the abbott platform and interpreted as non-reactive/negative).2nd repeat result: 0.123 coi which was interpreted as non-reactive (negative).3rd repeat result: 0.97 s/co (tested on the abbott platform and interpreted as non-reactive/negative).4th repeat result: 0.070 coi which was interpreted as non-reactive (negative).5th repeat result: 1.47 s/co (tested on the abbott platform and interpreted as reactive).The sample was then sent to another site and tested on a siemens platform and the 6th repeat result was consistent with roche's results.The customer expected a positive result for the patient.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The instrument's maintenance was performed according to specifications.The investigation did not identify a product problem.The elecsys anti-hcv ii assay performs within specifications.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19509841
Report Number1823260-2024-01719
Device Sequence Number3418523
Product Code MZO
UDI-Device Identifier07613336166970
UDI-Public07613336166970
Combination Product (Y/N)Y
Initial Reporter CountryPK
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08837031190
Device Lot Number748184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown